Search: in
Drug-induced nail changes
Drug-induced nail changes in Encyclopedia Encyclopedia
  Tutorials     Encyclopedia     Videos     Books     Software     DVDs  
       





Drug-induced nail changes

Drug-induced nail changes are caused by drug administration which may result in a large number of nail abnormalities, usually with multiple nails being affected at the same time.[1]

See also

  • Nail anatomy

References






Source: Wikipedia | The above article is available under the GNU FDL. | Edit this article



Search for Drug-induced nail changes in Tutorials
Search for Drug-induced nail changes in Encyclopedia
Search for Drug-induced nail changes in Videos
Search for Drug-induced nail changes in Books
Search for Drug-induced nail changes in Software
Search for Drug-induced nail changes in DVDs
Search for Drug-induced nail changes in Store




Advertisement




Drug-induced nail changes in Encyclopedia
Drug-induced_nail_changes top Drug-induced_nail_changes

Home - Add TutorGig to Your Site - Disclaimer

©2011-2013 TutorGig.info All Rights Reserved. Privacy Statement